# SDR UALA2011121406846

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 63,657 hours, 23,443 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31042205U1
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMING LEVER DIFFICULT TO ARM AND DISARM.   UPON ESCAPE SLIDE INSTALLATION DOOR 4RT. FOUND AFT END OF GIRT BAR HANGING UP DURING ARMING AND DISARMING,  GIRT BAR SPRING IS BENT.  REPLACED WITH NEW GIRT BAR ASSY. DOOR OPS CHECKED GOOD.
